# SDR CA980309013

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,418 hours
- Engine: Ge CF343A
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Part time: 7,144 hours, 6,119 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE SLOWING THROUGH 215 KNOTS, FLAPS SELECTED TO 8 DEGREES, FLAP FAIL CAUTION MESSAGE ON, FLAPS REMAINED AT 0 DEGREES. LANDING UNEVENTFUL. FLAP ECU SHOWS BOTH CHANNELS FAIL, RESET OK.
